# SDR UIE2008F00013

- Difficulty date: June 4, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FIBERGLASS SKIN PANEL 293CL CRACKED.  REPAIRED IAW SRM 53-00-70 AND SRM 51-70-07.  (K)
